MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE
Model Number URF-V3R
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the uretero-reno videoscope to the service center for a separate issue.During the device analysis, the service repair technician indicated that a chipped a-rubber adhesive was found.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation through complaint information, a possible cause includes stress problems.The most probable cause is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
URETERO-RENO VIDEOSCOPE
Common Device Name
URETERO-RENO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25602052
Report Number9610595-2026-51131
Device Sequence Number12113765
Product Code FGB
UDI-Device Identifier04953170403392
UDI-Public04953170403392
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberURF-V3R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown